# SDR IPXA2015103195350

- Difficulty date: October 10, 2015
- Submitted: November 2, 2015
- Operation: Air carrier
- Aircraft: N172UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0005
- Aircraft time: 11,236 hours, 6,824 cycles
- System (JASC): 5751 · Ailerons
- Part: Skin
- Condition: Dented
- Location: Lt Aileron
- Component: Aileron, Airbus
- Component part number: A57661001178
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: 10YR,  LT T/E WEDGE LOWER SKIN DENT REPAIR SRM 57-61-12, PARA 4:E AND SRM 51-77-12D, PARAGRAPH 5.D, 1, FILLER MADE FROM 2024-T3 THICKNESS .012 CLAD SHEET AND REPAIR DOUBLER MADE FROM 2024-T3, THICKNESS .012 CLAD SHEET.  APPLIED BR127, 08-055, MATERIAL NO. PRIMER TO THE BOND SURFACE AND LAID UP FILLER AND REPAIR DOUBLER USING ADHESIVE AF163-2K.
